Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A combinatorial coincidence problem


Author: Z. A. Melzak
Journal: Bull. Amer. Math. Soc. 73 (1967), 955-957
DOI: https://doi.org/10.1090/S0002-9904-1967-11863-9
MathSciNet review: 0217234
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11863-9